2019
Том 71
№ 11

All Issues

Kud'yavina Yu. V.

Articles: 2
Article (Russian)

Riemann boundary-value problem on an open rectifiable Jordan curve. II

Kud'yavina Yu. V., Plaksa S. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 12. - pp. 1659–1671

The Riemann boundary-value problem is solved for the classes of open rectifiable Jordan curves extended as compared with previous results and functions defined on these curves.

Article (Russian)

Riemann boundary-value problem on an open rectifiable jordan curve. I

Kud'yavina Yu. V., Plaksa S. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 11. - pp. 1511–1522

The Riemann boundary-value problem is solved for the classes of open rectifiable Jordan curves extended as compared with previous results and functions defined on these curves.